Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 635917, 14 pages
http://dx.doi.org/10.1155/2014/635917
Research Article

Nonparametric Regression with Subfractional Brownian Motion via Malliavin Calculus

School of Mathematics and Statistics, Nanjing Audit University, 86 West Yushan Road, Pukou, Nanjing 211815, China

Received 27 November 2013; Accepted 13 December 2013; Published 6 February 2014

Academic Editor: Litan Yan

Copyright © 2014 Yuquan Cang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuquan Cang, Junfeng Liu, and Yan Zhang, “Nonparametric Regression with Subfractional Brownian Motion via Malliavin Calculus,” Abstract and Applied Analysis, vol. 2014, Article ID 635917, 14 pages, 2014. https://doi.org/10.1155/2014/635917.